# SDR ASAA2017042820562

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 10,887 hours, 3,610 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE VTK AND MAP DISPLAYED ON CAPTAIN`S ND THEN RETURNED TO NORMAL SEVERAL TIMES. APPLIED QRH RETURNED FMC SWITCH BACK TO NORMAL REMAINDER OF FLIGHT WAS NORMAL.  ACFT GROUNDED. INFLIGHT FAULT. LT FMC PROGRAM FAULT. COMPLETED FIM 34-61 TASK 807, NO FAULTS NOTED. NR 1 & 2 FMC SYSTEM OPS CHECKED NORMAL IAW MM 34-61-710-801.
